# SDR AALA20150826003

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 49,091 hours, 19,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TIE DOWN TRACK IS CORRODED AT STATION 794.  INSTALLED REPAIR STRAP IAW EA 253912 DATED 8 25 2015.
